Dizziness and unwell from Diazepam - Anxiety Support

Anxiety Support
45,120 members45,966 posts

Dizziness and unwell from Diazepam

Tranquilwaters
Tranquilwaters

My GP has me on a short-ish course of Diazepam due to a severe spike in my usual anxiety. I always have problems with Diazepam in that it makes me feel dizzy, gives me palpitations and low blood pressure. Therefore, it doesn't seem worth it! Has anyone else had this problem? My dose has been 5mg, twice per day. My GP has now suggested I try 2mg, 3 times per day instead. As I said before, this is just short term. Thank you.💜

2 Replies
oldestnewest

Hello :-)

I take them and the only one thing that seems to suite me as I react to so many medications

I wished it brought my BP down as mine is high and I have to take meds to keep it normal

5 mg twice a day was quite a high dose I would try the 3 and if that was still making me feel yuk I would see how I was on 2 a day 2mg

If I got to 2 a day and they were still not suiting me then I would phone back and see what else they could prescribe :-)

Let us know how you get on :-)

Take Care x

Ye love I got some 3 times a day 2 mg helped first time but day after didn’t help at all and made me feel agitated really bad xx

You may also like...